# SDR FDKA200612374

- Difficulty date: December 23, 2006
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N808LR
- Make and model: Dhav DHC8101
- Aircraft serial: 073
- Aircraft time: 45,392 hours, 56,323 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Amplifier
- Part number: 508212
- Part serial: 0372
- Condition: Malfunctioned
- Location: Cabin
- Part time: 477 hours, 468 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 5142 JFK-BTV (1620 PHX LCL).  PA/CHIME/CALL LIGHTS FLASH ON/OFF IN FLIGHT BY THEMSELVES, SEAT BELT CHIME IS INOP, PASSENGERS CAN HEAR THE RADIO TRANSMISSIONS IN THE CABIN & ELECTRICAL BURNING SMELL IN CABIN & FLIGHT DECK.  MX REMOVED AND REPLACED AMP.
